|Can I stop 4th drug?
Jun 30, 2004
I am on Viread, Epivir and Viramune. My VL never went undetectable (usually around 100-500). Doc intesified by adding Videx EC (once in morning). Now undetectable. What are you thoughts on dropping the Videx EC now that I'm undetectable?
Response from Dr. Sherer
I would be very cautious here, and only take your next steps in consultation with your doctor.
There are too few well-conducted trials of intensification as happened here to be able to cite clinical trial data as a source of information for your situation. However, the fact that you never became undetectable in the past, and then did so when the DDI-EC was added, suggests that your doctor's intervention was an effective one.
I would particularly be uncomfortable taking that step if you had just become undetectable recently. i.e. in the last month or two.
I suggest that you let your doctor know that you would be interested in simplifying your regimen, and the reason why. This is particularly important if you are experiencing side effects that are impairing your quality of life. You can then decide what to do next together.
Neurotoxoplasmosis Drug Resistance
Meds and Timing
- Can HIV Be Transmitted Through Picking Your Nose?
- Dry Cough After Sex With Stripper Condom Broke Worried I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Painful Ejaculation After Anal Fingering Worried I Have HIV
- Sore Testicles After Having Sex During Period Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.